MathSciNet Relay Station
MathSciNet bibliographic data
MR943256 16A03
Beattie, Margaret Duality theorems for rings with actions or coactions. J. Algebra 115 (1988), no. 2, 303–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement